# SDR CALA2019110101875

- Difficulty date: October 29, 2019
- Submitted: November 3, 2019
- Operation: Air carrier
- Aircraft: N452UA
- Make and model: Airbus A320-232
- Aircraft serial: 955
- Aircraft time: 66,293 hours, 27,510 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Pressure Panel
- Part number: D5337090500000
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE PRESSURE PANEL BETWEEN FR 35-36 HOLES 3,4,6,7,20 AND 21 CRACKED IN TITANIUM ANGLE. HOLE 7 CRACKED IN CORNER FITTING. CON TACT ENGINEERING REPAIR INSTRUCTIONS AND REPAIR BEFORE NEXDT FLI GHT. CRACKS LIMITED TO CUTOUT AREA. SUPPORT TASK, AD 2018-06-04 PER HAECO LCQ NR 9296311 GEN. REFERENCE LOG PAGE 3692863. INTERIM REPAIR ACCOMPLISHED PER ECRA 5331-02493. CLEARED REFERENCE TO ECRA 5331-02493
